MIA cover

Mathematical Inequalities & Applications

Volume: 22

Year: 2019


Issue: 3 (July, 2019)
Article number / DOI Authors / Title Pages Abstract Article
22-52 Antoine Mhanna: Unitary congruences and positive block-matrices 777–780 View View
22-53 Iosif Pinelis: Excess versions of the Minkowski and Hölder inequalities 781–790 View View
22-54 Fadi Alrimawi, Omar Hirzallah, Fuad Kittaneh: Inequalities for certain powers of positive definite matrices 791–801 View View
22-55 Gabriel Macsim, Valentin Ghişoiu: Generalized Wintgen inequality for Lagrangian submanifolds in quaternionic space forms 803–813 View View
22-56 Tin-Yau Tam, Pingping Zhang: Remarks on two determinantal inequalities 815–823 View View
22-57 Selma Negzaoui, Sami Rebhi: On the concentration of a function and its Laguerre-Bessel transform 825–836 View View
22-58 István Blahota, Károly Nagy, George Tephnadze: Approximation by Marcinkiewicz ϴ-means of double Walsh-Fourier series 837–853 View View
22-59 Luciana Melchiori, Gladis Pradolini, Wilfredo Ramos: Commutators of potential type operators with Lipschitz symbols on variable Lebesgue spaces with different weights 855–883 View View
22-60 Guoen Hu, Meng Qu: Quantitative weighted Lp bounds for the Marcinkiewicz integral 885–899 View View
22-61 Khaled Mehrez: Monotonicity patterns and functional inequalities for classical and generalized Wright functions 901–916 View View
22-62 Rui A. C. Ferreira: Fractional de la Vallée Poussin inequalities 917–930 View View
22-63 Muneo Chō, Sid Ahmed Ould Ahmed Mahmoud: (A,m)-Symmetric commuting tuples of operators on a Hilbert space 931–947 View View
22-64 Masatoshi Ito: Estimations of the weighted power mean by the Heron mean and related inequalities for determinants and traces 949–966 View View
22-65 Cui Chen, Yu-Xia Liang: Essential norm of the weighted differentiation composition operator between Bloch-type spaces 967–982 View View
22-66 Hadi Roopaei: Norms of summability and Hausdorff mean matrices on difference sequence spaces 983–987 View View
22-67 Xiaoqian Liu: The reversed Hardy-Littlewood-Sobolev type integral systems with weights 989–996 View View
22-68 Yamin Wang: Extremal functions for the modified Trudinger-Moser inequalities in two dimensions 997–1019 View View
22-69 Trung Hoa Dinh, Minh Toan Ho, Cong Trinh Le, Bich Khue Vo: Two trace inequalities for operator functions 1021–1026 View View
22-70 Fadi Alrimawi: Inequalities for certain powers of several positive definite matrices 1027–1035 View View
22-71 Yongmin Liu, Yanyan Yu: On Stević-Sharma type operator from the Besov spaces into the weighted-type space H%221eμ 1037–1053 View View
22-72 Xiangling Zhu: Generalized weighted composition operators on weighted Bergman spaces, II 1055–1066 View View